# SDR SWAA041932

- Difficulty date: July 8, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 52,928 hours, 49,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND SHEAR TIE AT BS 360, STRINGER 14L, CRACKED.  REPAIRED SHEAR TIE PER SRM.
